# SDR DL73K011738

- Difficulty date: October 30, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 39,198 hours, 32,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576988
- Condition: Punctured
- Location: Fs 460, S-26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 460 / STRG. 26R :                      GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS DAMAGED BY GROUND EQUIPMENT AT FS     460 BELOW STRINGER 26R.  THE DAMAGE WAS REMOVED WITH A      CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM  DOUBLER INSTALLED PER ER/A 382029-14, REV A.
